# SDR CALA2018020200441

- Difficulty date: February 2, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757324
- Aircraft serial: 32587
- Aircraft time: 54,896 hours, 16,522 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Lack Of Lube
- Location: L4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR MOUNTED ESCAPE SYSTEM,  AN EVACUATION SLIDE PROBLEM WAS ENCOUNTERED WHICH IS NOT COVERED IN THE FAULT CODE DIAGRAMS,  KNUCKLE KNOCKER DOES NOT POP OUT WHEN DOOR IS  ARMED.  LUBRICATED THE KNUCKLE KNOCKER. OPS CHECK GOOD
